# SDR DALA2021072604190

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 84,537 hours, 38,320 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Condition: Failed
- Location: Aileron Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3236 AIR TURN BACK: ON CLIMB OUT AIRCRAFT WOULD SHUDDER WITH STICK INPUTS L & R. HAPPENED WITH AP ON & OFF AT BANK ANGLE OF 15-20 DEGREES IT WOULD HAPPEN EVERY SECOND OR 2. CORRECTIVE ACTION: AILERON GREEN SYSTEM CONTROL SERVO FAILED. REPLACED PER A320 AMM 27-14-51. TEST FLIGHT OK. OK FOR SERVICE. (7845958)
